Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High creatinine levels, leg swelling. Taking dolonex, revolol. History of high BP. Causes?

my husband is a hyper tension patient. he is taking revolol xl 25 mg and aztor 5 mg and febustat 40 mg for uric acid . recently he developed an abcess nad was prescribed some medicines which included dolonex. after a week, his legs were swollen badly. we did all the tests and found the creatinine levels to be in 3.8. what is the reason for this level. is it due to dolonex tablet. his scan and blood reports are normal.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing to us
Dolonex has piroxicam which can cause swelling because it can mess up the body's fluid control mechanism and maybe through an allergy as well. if his ultrasound of the kidneys is normal, you dont need to worry.
if the swelling persists, please see a cardiologist. We would need to rule out an issue with the heart as well
Hope that helps
Answered: Thu, 22 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor